Seguir
Koffi Fadimba
Koffi Fadimba
Professor of Mathematics, University of South Carolina Aiken
Dirección de correo verificada de usca.edu - Página principal
Título
Citado por
Citado por
Año
A priori estimates and regularization for a class of porous medium equations
K Fadimba, R Sharpley
Nonlinear World 2 (1), 13-41, 1995
311995
Galerkin finite element method for a class of porous medium equations
KB Fadimba, RC Sharpley
Nonlinear analysis: real world applications 5 (2), 355-387, 2004
212004
On existence and uniqueness for a coupled system modeling immiscible flow through a porous medium
KB Fadimba
Journal of mathematical analysis and applications 328 (2), 1034-1056, 2007
182007
Regularization and numerical methods for a class of porous medium equations.
KB Fadimba
141994
A linearization of a backward Euler scheme for a class of degenerate nonlinear advection–diffusion equations
KB Fadimba
Nonlinear Analysis: Theory, Methods & Applications 63 (5-7), e1097-e1106, 2005
112005
Error analysis for a Galerkin finite element method applied to a coupled nonlinear degenerate system of advection-diffusion equations
KB Fadimba
Computational Methods in Applied Mathematics 6 (1), 3-30, 2006
62006
Error estimates for a regularization of a class of porous medium equations
KB Fadimba
IMHOTEP: African Journal of Pure and Applied Mathematics 3, 77-96, 2012
52012
A linear backward Euler scheme for the saturation equation: Regularity results and consistency
KB Fadimba
Journal of computational and applied mathematics 234 (1), 272-282, 2010
42010
Sur l'opérateur de résolution de Poisson et son analogue discret
KB Fadimba
Journal de la Recherche Scientifique de l’Université de Lomé 4 (2), 139-146, 2000
32000
A linear backward Euler scheme for a class of degenerate advection–diffusion equations: A mathematical analysis of the convergence in L(0, T0;L2(Ω)) and in L2(0, T0;H …
KB Fadimba
Analysis and Applications 12 (03), 227-249, 2014
22014
Convergence Estimates for a Linear Backward Euler Scheme for the Saturation Equation
K B Fadimba
The Open Applied Physics Journal 5 (1), 2012
22012
Pressure/Saturation System for Immiscible Two-Phase Flow: Uniqueness Revisited
KB Fadimba
Applied Mathematics 2 (05), 541, 2011
22011
POROUS MEDIUM EQUATION
KB Fadimba
IMI
KB Fadimba, RC Sharpley
Department of Mathematical Sciences University of South Carolina Aiken Aiken, SC 29801
KB Fadimba
Pressure/Saturation System for Immiscible Two-Phase Flow: Uniqueness Revisited Open Access
KB Fadimba
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–16